# SDR REXA2016032500440

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 18,830 hours, 12,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS ABOUT 3' DOWN FROM OPEN POSITION.  NOT POSSIBLE TO CLOSE IT WITHOUT FORCING IT.  ALSO, INSIDE MAIN CABIN DOOR HANDLE EXCEPTIONALLY HARD TO OPEN.  FOUND EXCESS GREASE IN MAIN CABIN DOOR CUPS.  OPERATIONS CHECK OF DOOR OPEN & CLOSES FREELY IAW 52-11-00.
